# SDR CALA2025091708994

- Difficulty date: September 5, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347048120400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORROSION AT 38R PROFILE FR 52.  REMOVED AND REPLACED CORRODED PROFILE PANEL AT FR43-FR52A IAW SRM 51-72-11.
